首页 | 本学科首页   官方微博 | 高级检索  
     

变系数脉冲微分方程边值问题解的存在性
引用本文:郭金亭,刘波,李海春. 变系数脉冲微分方程边值问题解的存在性[J]. 沈阳农业大学学报, 2011, 42(2): 251-253
作者姓名:郭金亭  刘波  李海春
作者单位:沈阳农业大学理学院,沈阳,110161
基金项目:辽宁省博士启动基金项目(20081064); 辽宁省百千万人才项目(2009921072,2010921067)
摘    要:为研究脉冲微分方程边值问题解的存在性,通过上下解技术,得到关于变系数脉冲微分方程边值问题解的存在性结论,即设脉冲方程极限解x*和x*,若存在序列xn和yn满足x0≤…≤xk≤…≤yn≤…≤y0,同时函数f和脉冲条件满足有界性,则这两个序列满足lni→m∞xn
关 键 词:非线性边值问题  脉冲微分方程  上下解

Existence of Solutions of Boundary Value Problems for Impulsive Differential Equations with Variable Coefficients
GUO Jin-ting,LIU Bo,LI Hai-chun. Existence of Solutions of Boundary Value Problems for Impulsive Differential Equations with Variable Coefficients[J]. Journal of Shenyang Aricultural University, 2011, 42(2): 251-253
Authors:GUO Jin-ting  LIU Bo  LI Hai-chun
Affiliation:GUO Jin-ting,LIU Bo,LI Hai-chun* (College of Science,Shenyang Agricultural University,Shenyang 110161,China)
Abstract:We considered the existence of solutions of nonlinear boundary value problems for first order impulsive differential equations with variable coefficients.By the method of lower and upper solutions coupled with monotone iterative technique,new and extend previous results were obtained.
Keywords:nonlinear boundary value problem  impulsive differential equation  lower and upper solutions  
本文献已被 CNKI 万方数据 等数据库收录!
设为首页 | 免责声明 | 关于勤云 | 加入收藏

Copyright©北京勤云科技发展有限公司  京ICP备09084417号